# SDR AALA20170414003

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 17,001 hours, 6,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LAV A EPL ASSY THE LENS COVER TABS ARE BROKEN. R&R EPL LIGHT ASSY AT LAV A, OPS CHECKED GOOD IAW AMM 33-51-14. THE AIRCRAFT WAS NOT GROUNDED.
